MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION HD 30 DEG., ARTHROSCOPE, 2.3MM X 72MM, C-MOUNT, SPEEDLOCK, A/C

STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION HD 30 DEG., ARTHROSCOPE, 2.3MM X 72MM, C-MOUNT, SPEEDLOCK, A/C
Catalog Number 0502822030
Medical Device Problem Codes Poor Quality Image (1408); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was dark image during the procedure.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.Alleged failure: dark image.Confirmed failure: outer tube damaged (bent, dented).Broken rod lens.Loose optical system.Probable root cause: incorrect or unclear instructions for use; incorrect optics assembly; incorrect scope adapter assembly; light cone failure; damaged light fibers; incorrectly assembled fibers; end of life wear-out; shipping damage; use error; insufficient amount of fibers; insufficient illumination uniformity.Manufacture date is not known.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was dark image during the procedure.

Brand Name
PKG, PRECISION HD 30 DEG., ARTHROSCOPE, 2.3MM X 72MM, C-MOUNT, SPEEDLOCK, A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17687219
Report Number0002936485-2023-00890
Device Sequence Number6512706
Product Code HRX
UDI-Device Identifier07613327060089
UDI-Public07613327060089
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K093677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502822030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown